JAIST Repository >
Center for Nano Materials and Technology >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4503

Title: A statistical model of quantum dot arrays with Coulomb coupling
Authors: Suzuki, Toshi-kazu
Nomoto, Kazumasa
Ugajin, Ryuichi
Hase, Ichiro
Issue Date: 1995-08-15
Publisher: American Institute of Physics
Magazine name: Journal of Applied Physics
Volume: 78
Number: 4
Start page: 2547
End page: 2549
DOI: 10.1063/1.360111
Abstract: We present a study of a statistical model of arrays of quantum dots, in which electrons are confined by semiconductor heterojunctions in all three dimensions, with Coulomb coupling. Our model describes repulsively interacting localized electrons whose number can vary with changes in chemical potential. By means of a Monte Carlo simulation, it is shown that, at low temperatures, some stable electron densities hardly changing in certain ranges of chemical potential appear, which are associated with suppressed fluctuation and characteristic spatial electron distributions. Spin fluctuation, which gives magnetic susceptibility, exhibits essentially different behavior depending on temperature and Coulomb energies.
Rights: Copyright 1995 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in T.Suzuki, K.Nomoto, R.Ugajin, and I.Hase, Journal of Applied Physics, 78(4), 2547-2549 (1995) and may be found at http://link.aip.org/link/?JAPIAU/78/2547/1
URI: http://hdl.handle.net/10119/4503
Material Type: publisher
Appears in Collections:f10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
2159.pdf419KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology